Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

By means of a representation as interactive particle systems, dual processes are constructed for a large class of exchangeable models in population genetics. It is shown that as the population size becomes large these dual processes tend in distribution to a particularly tractable limiting dual process. Properties of the models are analyzed using the duality relationship and approximate expressions are obtained for various quantities. Diffusion approximations follow easily from the invariance result.

Type

Journal article

Journal

J Math Biol

Publication Date

1985

Volume

23

Pages

103 - 118

Keywords

Animals, Genetics, Population, Genotype, Mathematics, Models, Genetic, Probability